# SDR FDEA200908072952

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453N18103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 BULKHEAD AFT CARGO ANGLE FOUND CORRODED. CORROSION ON ANGLE AT BS 1640 BULKHEAD FOUND EXCEEDED SRM REPAIR LIMITS.   ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
